# SDR CALA2019093001664

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323154320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STR41R CORROSION FR33-34 A3NB-53-3-6105 PER HAECO LCQ NR 9299130 GENERATED FOUND STR 41R IN FWD CARGO PIT FR 33-34 TO BE OUT OF LIMITS,ORIG INAL MATERIAL .087,MATERIAL LOSS .033 , REMAINING MATERIAL .054 ALLOWABLE LOSS .024 IAW SRM 53-21-13-283-001 FIG 002.REPAIRED STR 41R AT FR 33-34 IAW SRM 53-21-13-300-003 FIG 001 SHEET 2 THI S IS A CATEGORY B REPAIR.REQUIRES INSPECTION AT 60,000 FC/120,00 0 FH WHICHEVER OCCURES FIRST FROM REPAIR EMBODIMENT IAW SRI 53-21-13-205-005. ALL WORK ACCOMPLISHED ON HAECO NR 9299130. APPROVED PER SRM 53-21-13-300-003 INSPECTION AT 60,000 FC/120,00 0 FH WHICHEVER OCCURES FIRST FROM REPAIR EMBODIMENT TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
